Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Eisenstein polynomials over function fields

Eisenstein polynomials over function fields

Thumbnail Image
Download
Name

200_2015_275_ReferencePDF.pdf

Size

115.42 KB

Format

Adobe PDF

Checksum (MD5)

5ae738846e376cbdb8ea663ac3043789

Download all files submitted through automated deposit
art_3477942888941988826.zip (102.44 KB)
Author(s)
Dotti, Edoardo
•
Micheli, Giacomo
Date Issued
October 2015
Journal
Applicable Algebra in Engineering, Communication and Computing
Publisher
Springer-Verlag
Citation
Dotti, Edoardo, and Giacomo Micheli. "Eisenstein polynomials over function fields." Applicable Algebra in Engineering, Communication and Computing (March 2016) 27:2, pp 159-168.
Version
Author's final manuscript
Abstract
In this paper we compute the density of monic and non-monic Eisenstein polynomials of fixed degree having entries in an integrally closed subring of a function field over a finite field. This gives a function field analogue of results by Dubickas (Appl Algebra Eng Commun Comput 14(2):127–132, 2003) and by Heyman and Shparlinski (Appl Algebra Eng Commun Comput 24(2):149–156, 2013).
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Article is made available in accordance with the publisher's policy and may be subject to US copyright law. Please refer to the publisher's site for terms of use.
Persistent DSpace Link
http://hdl.handle.net/1721.1/103176
DOI of Published Version
https://doi.org/10.1007/s00200-015-0275-2
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.